Skip to main content Accessibility help
×
Home
Hostname: page-component-544b6db54f-d2wc8 Total loading time: 0.165 Render date: 2021-10-24T23:30:55.140Z Has data issue: true Feature Flags: { "shouldUseShareProductTool": true, "shouldUseHypothesis": true, "isUnsiloEnabled": true, "metricsAbstractViews": false, "figures": true, "newCiteModal": false, "newCitedByModal": true, "newEcommerce": true, "newUsageEvents": true }

ON THE BASE-POINT-FREE THEOREM OF 3-FOLDS IN POSITIVE CHARACTERISTIC

Published online by Cambridge University Press:  31 March 2014

Chenyang Xu*
Affiliation:
Beijing International Center of Mathematical Research, 5 Yiheyuan Road, Beijing, 100871, China (cyxu@math.pku.edu.cn)

Abstract

Let $(X,{\rm\Delta})$ be a projective klt (standing for Kawamata log terminal) three-dimensional pair defined over an algebraically closed field $k$ with $\text{char}(k)>5$. Let $L$ be a nef (numerically eventually free) and big line bundle on $X$ such that $L-K_{X}-{\rm\Delta}$ is big and nef. We show that $L$ is indeed semi-ample.

Type
Research Article
Copyright
© Cambridge University Press 2014 

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

Abhyankar, S. S., Resolution of singularities of embedded algebraic surfaces, Second edn., Springer Monographs in Mathematics, (Springer-Verlag, Berlin, 1998).CrossRefGoogle Scholar
Alexeev, Valery, Boundedness and K 2 for log surfaces, Int. J. Math. 5(6) (1994), 779810.CrossRefGoogle Scholar
Artin, M., Algebraization of formal moduli. II. Existence of modifications, Ann. of Math. (2) 91 (1970), 88135.CrossRefGoogle Scholar
Birkar, C., Ascending chain condition for log canonical thresholds and termination of log flips, Duke Math. J. 136(1) (2007), 173180.CrossRefGoogle Scholar
Birkar, C., Existence of flips and minimal models for 3-folds in char p, 2013 (arXiv:1311.3098).Google Scholar
Cossart, V. and Piltant, O., Resolution of singularities of threefolds in positive characteristic. I. Reduction to local uniformization on Artin–Schreier and purely inseparable coverings, J. Algebra 320(3) (2008), 10511082.CrossRefGoogle Scholar
Cossart, V. and Piltant, O., Resolution of singularities of threefolds in positive characteristic. II, J. Algebra 321(7) (2009), 18361976.CrossRefGoogle Scholar
Cascini, P., Tanaka, H. and Xu, Chenyang, On base point freeness in positive characteristic, Ann. Sci. École Norm. Sup. (2013), (to appear) (arXiv:1305.3502).Google Scholar
Cutkosky, S. D., Resolution of singularities for 3-folds in positive characteristic, Amer. J. Math. 131(1) (2009), 59127.CrossRefGoogle Scholar
Grothendieck, A., Éléments de géométrie algébrique. II. Étude globale élémentaire de quelques classes de morphismes, Inst. Hautes Études Sci. Publ. Math.(8) (1961), 222.Google Scholar
Fujino, O., Special termination and reduction to pl flips, in Flips for 3-folds and 4-folds, Oxford Lecture Ser. Math. Appl., Volume 35, pp. 6375 (Oxford Univ. Press, Oxford, 2007).CrossRefGoogle Scholar
Hartshorne, R., Algebraic geometry, Graduate Texts in Mathematics, No. 52, pp. xvi+496 (Springer-Verlag, New York, 1977).CrossRefGoogle Scholar
Hochster, M. and Huneke, C., Tight closure, invariant theory, and the Briançon–Skoda theorem, J. Amer. Math. Soc. 3(1) (1990), 31116.Google Scholar
Hacon, C. D., McKernan, J. and Xu, C., ACC for log canonical thresholds, Ann. of Math. (2012), (to appear) (arXiv:1208.4150).Google Scholar
Hacon, C. D. and Xu, C.,On the three dimensional minimal model program in positive characteristic, 2013 arXiv:1302.0298.Google Scholar
Keel, S., Basepoint freeness for nef and big line bundles in positive characteristic, Ann. of Math. (2) 149(1) (1999), 253286.CrossRefGoogle Scholar
J. Kollár and 14 coauthors, Flips and abundance for algebraic threefolds, Société Mathématique de France, Paris, 1992. Papers from the Second Summer Seminar on Algebraic Geometry held at the University of Utah, Salt Lake City, Utah, August 1991, Astérisque No. 211 (1992).Google Scholar
Kollár, J., Quotient spaces modulo algebraic groups, Ann. of Math. (2) 145(1) (1997), 3379.CrossRefGoogle Scholar
Kollár, J., Singularities of the minimal model program, Cambridge Tracts in Mathematics, Volume 200 (Cambridge University Press, Cambridge, 2013). With a collaboration of Sándor Kovács.CrossRefGoogle Scholar
Kollár, J. and Mori, S., Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, Volume 134, pp. viii+254 (Cambridge University Press, Cambridge, 1998). With the collaboration of C. H. Clemens and A. Corti; Translated from the 1998 Japanese original.Google Scholar
Schwede, K., A canonical linear system associated to adjoint divisors in characteristic p > 0, J. Reine Angew. Math. (2011), (to appear) (arXiv:1107.3833v2).Google Scholar
Shokurov, V. V., Three-dimensional log perestroikas, Izv. Ross. Akad. Nauk Ser. Mat. 56(1) (1992), 105203.Google Scholar
Tanaka, H., Minimal models and abundance for positive characteristic log surfaces, Nagoya Math. J. (2012), (to appear) (arXiv:1201.5699).Google Scholar
9
Cited by

Send article to Kindle

To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

ON THE BASE-POINT-FREE THEOREM OF 3-FOLDS IN POSITIVE CHARACTERISTIC
Available formats
×

Send article to Dropbox

To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

ON THE BASE-POINT-FREE THEOREM OF 3-FOLDS IN POSITIVE CHARACTERISTIC
Available formats
×

Send article to Google Drive

To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

ON THE BASE-POINT-FREE THEOREM OF 3-FOLDS IN POSITIVE CHARACTERISTIC
Available formats
×
×

Reply to: Submit a response

Please enter your response.

Your details

Please enter a valid email address.

Conflicting interests

Do you have any conflicting interests? *